# SDR RAIA960101

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771075
- Condition: Failed
- Location: Left Wing
- Part time: 9,139 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7326 - ON CLIMB-OUT AT 2,000 FEET, LEFT STALL SYSTEM ACTIVATED AND WOULD NOT STOP.  HAD TO TURN OFF STALL SYSTEM TO DEACTIVATE STICK SHAKER.  MAINTENANCE REMOVED AND REPLACED LEFT LIFT TRANSDUCER.  OPERATIONAL CHECK GOOD.  (X)
